RUS
ENG
Full version
JOURNALS
// Differentsial'nye Uravneniya
// Archive
Differ. Uravn.,
2000
Volume 36,
Number 9,
Pages
1265–1269
(Mi de10223)
Numerical methods
Numerical solution of many-dimensional integral equations with kernels depending on the difference of arguments
A. B. Samokhin
Moscow Institute of Radio-Engineering, Electronics and Automation
UDC:
519.642
Received:
31.03.2000
Fulltext:
PDF file (966 kB)
English version:
Differential Equations, 2000,
36
:9,
1401–1405
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025